# SDR MALA976335

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Gear Handle
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT GEAR LIGHTS DIDN'T ILLUMINATE WITH GEAR DOWN, NO CONFIG WARNING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RELAMPED LEFT AND RIGHT MAIN LANDING GEAR DOWN AND LOCK LIGHTS.  OPS CHECK GOOD.
